# SDR COMA0360337

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 21,480 hours, 20,840 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABC
- Part serial: 544
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 9,865 hours, 9,707 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5158 FLAPS FAILED DURING LANDING ROLL.  REPLACED THE FECU.
